# SDR DHL2004745002

- Difficulty date: January 9, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REF. LOG PAGE NR 370129; AFTER GEAR RETRACTION WITH GEAR HANDLE SET TO OFF BOTH FORWARD RED DOOR ANNUNCIATOR LIGHT AND RED GEAR DOOR S/O'S ANNUNCIATOR PANEL AMBER LIGHT ILLUMINATED. PERFORMED ABNORMAL AND SET GEAR HANDLE UP, BOTH LIGHTS OUT.  ADJUSTED RT GEAR DOOR ACTUATOR SWITCH IAW BMM CHAPTER 32-12-01, OPS CHECKED GOOD ON GROUND.
